MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE; SMOOTH FIXATION PIN

ARTHREX, INC. DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE; SMOOTH FIXATION PIN
Model Number DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 3/22/2023, it was reported by a sales representative via email that a flexwire broke proximally inside the patient post-operative.This occurred while the patient was in a cast, walking on it.No further information has been provided.Additional information received on 4/14/2023: this was discovered post-operative of a hammer toe procedure performed on (b)(6) 2023.The patient was bandaged and placed in a walking cast when on (b)(6) 2023, the flexwire broke.Revision surgery has not been scheduled.
 
Additional Manufacturer Narrative
The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to a patient-specific event.

Brand Name
DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18579162
Report Number1220246-2024-00521
Device Sequence Number12743307
Product Code HTY
UDI-Device Identifier00888867334908
UDI-Public00888867334908
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K200068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE
Device Catalogue NumberAR-4159-16D
Device Lot Number14959077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown